MathSciNet Relay Station
MathSciNet bibliographic data
MR1126191 (93i:57029) 57Q35 (57Q45)
Carter, J. Scott; Saito, Masahico Canceling branch points on projections of surfaces in $4$-space. Proc. Amer. Math. Soc. 116 (1992), no. 1, 229–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement